# SDR C2XA05IA017

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 13,932 hours, 10,473 cycles
- Engine: Allsn AE3007A
- Engine time: 6,865 hours, 6,010 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311516
- Condition: Damaged
- Location: Left
- Part time: 6,865 hours, 6,010 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2720, THE CREW REPORTED THAT DURING FLIGHT THEY SMELLED A BURNED PACK SMELL WITH NO INDICATION OF SMOKE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
